# SDR CA001122017

- Difficulty date: September 25, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Boeing 737217
- Aircraft time: 77,056 hours
- Engine: Pwa JT8D9A
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 0397692
- Condition: Failed
- Location: Mlg
- Part time: 195 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING THE TAKEOFF ROLL NR 4 MAIN WHEEL TIRE TREAD SEPARATED. THERE WAS NOTHING UNUSUAL NOTED BY THE FLIGHT CREW AND THE AIRCRAFT PROCEEDED TO SASKATOON. THE SEPARATED TIRE TREAD WAS DISCOVERED ON THE RUNWAY BY AIRPORT MAINTENANCE CREWS AND REPORTED TO CALGARY MAINTENANCE. THE AIRCRAFT LANDED AT SASKATOON WITHOUT INCIDENT AND AN INSPECTION OF THE AIRCRAFT WAS ACCOMPLISHED AND TIRE CONDITION WAS CONFIRMED. A MAINTENANCE CREW WAS DISPATCHED FROM CALGARY AND ASSESSED THE DAMAGE AND REPLACED THE MAIN WHEEL ASSY. THE AIRCRAFT WAS FERRIED BACK TO CALGARY FOR REPAIR.
